# SDR UALA2011071403546

- Difficulty date: July 13, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 61,574 hours, 22,834 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL,  C HYD QTY EICAS FLASHED TWICE.  CENTER QTY SHOWING 35RF.  FOUND STAB BRAKE RELEASE TUBE CRACKED.   REMOVED AND REPLACED TUBE .
